Academic Journals Database
Disseminating quality controlled scientific knowledge

Folding of the Chaotic General Tree and it's Chains

ADD TO MY LIST
 
Author(s): Mabrouk El-Ghoul El-Ghoul | Shereen Adel Mousa

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 3;
Issue: 4;
Date: 2011;
Original page

ABSTRACT
In this paper, we will introduce the folding of the chaotic general tree andit's chains. The variation of the adjacent, incidence, area, volume, edgearea, edge volume,area volume matrices of the chaotic general tree under thefolding are discussed.The relation between the folding of the chaoticgeneral tree and it's chains will be deduced.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions